irregular heart beat

Leave a Comment

Submitted by Dr T on September 29, 2011 – 8:54am

Question: 
hi,i had a ECG 6 month before..which show irregular heart beat.. i had a electrocardiography.. which was normal and doctor gave me betaloc 50mg for irregular heart beat.. then after heart beat start regularly. but after 4 month i stopped to take betaloc and i did ECG last weak and it was show me irregular heart beat again.. so i just want to ask you why it is happening that i should worry about irregular heart beat because my electrocardiography is normal but i have lv hypertrophy.. if you need my reports i can send you by e-mail

Why did you stop? Did you discuss this with your doctor? You should!
Betaloc is a Beta Blocker, very safe and used for a variety of treatments. There are a number of reasons for LV hypertrophy, one of the most common a high blood pressure.
I have some more information for you about palpitations and arrhythmias (just follow the links).
Last, I suspect you were treated for PVCs or atrial fibrillation (less likely). Because of your symptoms, you really should check your risk for heart disease!

Hope this helps,
Dr T

Leave a Reply

Your email address will not be published.